# SDR UALA2012062903418

- Difficulty date: June 23, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N502UA
- Make and model: Boeing 757222
- Aircraft serial: 24623
- Aircraft time: 77,209 hours, 23,924 cycles
- Engine: Pwa PW2037
- Engine time: 23,654 cycles
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Connector
- Condition: Loose
- Location: Lt Fuel Control
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

LEFT ENGINE PRI CONT STATUS MESSAGE.  CREW SHUTDOWN ENGINE, FOLLOWING EPCS MESSAGES (P) FCU-EEC, (P) FCU-F-B INT, 350-20. CLEARED MESSAGES, UPON RESTART LT ENG PRI CONT RE-APPEARED WITH FCU-EEC. RETURNED TO BASE.  FOUND CONNECTOR LOOSE ON FCU.  CLEANED & SECURED CONNECTOR.  RAN ENGINE TWICE PER JRH 2-5-1 NO DEFECTS NOTED DURING RUN.
